Yosemite Creek Walk

Chris Sollars

Yosemite Creek Walk

11:00 AM sharp at Jerry Garcia Amphitheater, McLaren Park
Walk ends: Approximately 1:00 PM at Double Rock Beach (Arelious Walker Drive and Carroll Ave)
Refreshments: 1:00 – 3:00 PM at Double Rock Beach
FREE and open to the public

Note: This walk is 2.8 miles in length, please wear comfortable shoes.

Concluding his series of creek walks, Chris Sollars and the Water Shed Crew don their personal floatation devices one last time to follow the path of Yosemite Creek from source to Bay. Carrying a piece of rope to represent the length of one city block and conjure the line of the hidden creek, the walk passes through the Bayview neighborhood, stopping at bodies of water, a nursery, studios and businesses along the way.

The walk concludes at Yosemite Creek for food and drink, the sunset and to ferry people to and from Water Shed, the floating raft that serves as the crew’s headquarters for the duration of Off Shore. Participants can join the walk at any point along the way (please allow for a 5-10 minute window along the route).


11:00 AM – Gather at Jerry Garcia Amphitheater
11:20 AM – Departure from Yosemite Creek in McClaren Park
11:30 AM – McNab Lake
11:35 AM – North and South Basin Reservoir
11:40 AM – University Mound Nursery (Garibaldi family’s rose business)
11:50 AM – San Bruno Avenue
11:55 AM – La Loma Produce (San Brune Avenue & Bacon Street) **5 minute break**
12:00 PM – Train bridge overpass
12:05 PM – Trouble Coffee (restroom break at McDonald's on 3rd Street) **15 minute break**
12:20 PM – Trouble Coffee departure
12:35 PM – Molanari Salami
12:45 PM – Carrol Street, Yosemite Slough turn off
12:50 PM – Arrive at Yosemite Creek 1.5 hours later
1:00–3:00 PM – Snacks on the water, ferry people on and off Water Shed


Getting to Jerry Garcia Amphitheater:
29 (Sunset) line: Runs through John McLaren Park (On Mansell Street); get off right at Jerry Garcia Amphitheater
52 (Excelsior) Muni Railway: Get off at Brazil and Prague; walk up Prague and turn right into the park and take walking paths to Jerry Garcia (Allow 16 minutes for walk)
54 (Felton): Get off at Woolsey and University; Continue into park, past NcNab Lake, Continue on walking paths, cross John F Shelley Road, continue on walking path to Jerry Garcia (Allow 9 minutes for walk)

Getting back:
The KT runs on 3rd street
Carroll Avenue & 3rd Street: KT & 91
Van Dyke & 3rd Street: KT, 54, 91

Water Shed Crew: Haegen Anthony-Crosby, Matt Shapiro, Nolan Jankowski & Tim Kopra
Camera Crew: Rod Hartzog, Courtney Costello

Support for Chris Sollars' Water Shed project is generously provided by the San Francisco Arts Commission, Cultural Equity Grant Program through their Individual Artist Grant.